Open Access
2015 Survey Article: The real numbers–A survey of constructions
Ittay Weiss
Rocky Mountain J. Math. 45(3): 737-762 (2015). DOI: 10.1216/RMJ-2015-45-3-737


We present a comprehensive survey of constructions of the real numbers (from either the rationals or the integers) in a unified fashion, thus providing an overview of most (if not all) known constructions ranging from the earliest attempts to recent results, and allowing for a simple comparison-at-a-glance between different constructions.


Download Citation

Ittay Weiss. "Survey Article: The real numbers–A survey of constructions." Rocky Mountain J. Math. 45 (3) 737 - 762, 2015.


Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 06475254
MathSciNet: MR3385966
Digital Object Identifier: 10.1216/RMJ-2015-45-3-737

Primary: 00A05

Keywords: constructions of real numbers , Real numbers

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.45 • No. 3 • 2015
Back to Top